CSpace
ON THE GROWTH AND VALUE DISTRIBUTION OF ANALYTIC SOLUTIONS OF A CLASS OF ALGEBRAIC DIFFERENTIAL-EQUATIONS
HE, YZ; GAO, SA
1987
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume7Issue:1Pages:109-120
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987J702800010
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28350
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
2.S CHINA NORMAL UNIV,DEPT MATH,GUANGZHOU,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HE, YZ,GAO, SA. ON THE GROWTH AND VALUE DISTRIBUTION OF ANALYTIC SOLUTIONS OF A CLASS OF ALGEBRAIC DIFFERENTIAL-EQUATIONS[J]. ACTA MATHEMATICA SCIENTIA,1987,7(1):109-120.
APA HE, YZ,&GAO, SA.(1987).ON THE GROWTH AND VALUE DISTRIBUTION OF ANALYTIC SOLUTIONS OF A CLASS OF ALGEBRAIC DIFFERENTIAL-EQUATIONS.ACTA MATHEMATICA SCIENTIA,7(1),109-120.
MLA HE, YZ,et al."ON THE GROWTH AND VALUE DISTRIBUTION OF ANALYTIC SOLUTIONS OF A CLASS OF ALGEBRAIC DIFFERENTIAL-EQUATIONS".ACTA MATHEMATICA SCIENTIA 7.1(1987):109-120.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HE, YZ]'s Articles
[GAO, SA]'s Articles
Baidu academic
Similar articles in Baidu academic
[HE, YZ]'s Articles
[GAO, SA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HE, YZ]'s Articles
[GAO, SA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.